# SDR SWIA200413637

- Difficulty date: July 27, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 3,161 hours, 2,486 cycles
- Engine: Ge CF34*
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Part number: 10231007
- Part serial: HAI5393
- Condition: Intermittent
- Location: Lt Elevator
- Part time: 3,147 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR FLUTTER DAMPER MESSAGE COMES ON INTERMITTENTLY IN FLIGHT.  REMOVED AND REPLACED LT ELEVATOR OB FLUTTER DAMPER IAW AMM 27-34-05.  OPERATIONAL CHECK GOOD.
